# SDR CALA2023080402426

- Difficulty date: July 30, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 61,617 hours, 25,575 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 7377899ERMLGCARB
- Part serial: 2576C20766
- Condition: Blown
- Location: Mlg
- Part time: 772 hours, 298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE TIRE BLOW OUT ON TAXI IN TO GATE # 1 AND # 2 TIRE BLOW OUT ON TAXI IN TO GATE. REMOVED AND REPLACED # 1 MAIN TIRE FOR TOWING AIRCRAFT FROM TAXI WAY,REF AMM 32-45-11 WITH WHEEL ASSY S/N OFF 4340  AND WHEEL ASSY S/ N ON 2601.  PARTS USED:  60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1787614  SN OFF 4340 WHEEL, TIRE, AS  OFF 60-3249-9-0002 4340 ON 60-3249-9-0002 2601 REF L/P 5318233 FOR CONDITIONAL INSPECTIONAL. PERFORMED CONDITIONAL INSPECTION PER MM 05-51-54-210-801. NO DEFECTS FOUND. REF LOG PAGES 5318188 AND 5318832 FOR #1 AND #2 BRAKE CHANGES. ALSO PEFORMED VISUAL AXEL INSPECTION WHILE BRAKES WERE OFF. NO DEFECTS NOTED. REMOVED AND REPLACED BRAKE #2 INSPECTED WHEEL AXLE FOR HEAT DAMAGE AND NONE FOUND. PARTS USED: 60-3241-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1690899 SN OFF 2779. REMOVED AND REPLACED BRAKE PER MM 32-41-41. NO LEAKS NOTED. ALSO DID VISUAL INSPECTION OF AXLE FOR HEAT DAMAGED. NO DEFECTS NOTED PARTS USED: 1690865,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1690865 SN OFF 7713.
